Browse Title Index


 
Issue Title
 
Vol 1, No 1 (2005): ICMSA 2005 A FOURTH-ORDER FINITE DIFFERENCE SOLVER FOR POISSON'S EQUATION VIA THE HALF-SWEEP ARITHMETIC MEAN (HSAM) METHOD Abstract
J. Sulaiman et al.
 
Vol 1, No 1 (2005): ICMSA 2005 A SPATIALLY-STRUCTURED THREE-SPECIES MODEL SYSTEM FOR BENTHIC COMMUNITY Abstract
M. Saleem et al.
 
Vol 1, No 1 (2005): ICMSA 2005 A THREE-DIMENSIONAL NUMERICAL MODEL FOR BAROCLINIC DYNAMIC IN THE MALACCA STRAIT Abstract
Taufiq Iskandar et al.
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 A VISUAL MODEL FOR COMPUTING SOME PROPERTIES OF U(n) AND Zn Abstract   PDF
Nor Muhainiah Mohd Ali
 
Vol 1, No 1 (2005): ICMSA 2005 ALGEBRAIC ON MAGIC SQUARE OF ODD ORDER n Abstract
Mahyuddin .
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 AN ALTERNATIVE CONSTRUCTION OF THE MOUFANG LOOP M(G, 2) Abstract   PDF
Andrew Rajah
 
Vol 1, No 1 (2005): ICMSA 2005 AN IMPROVED SEARCH ALGORITHM FOR SOLVING MIXED-INTEGER NON LINEAR PROGRAMMING PROBLEM Abstract
Pengarapen bangun et al.
 
Vol 1, No 1 (2005): ICMSA 2005 ANALYSIS OF MEAT DEMAND IN MALAYSIA: MODEL CHOICE BETWEEN ROTTERDAM AND AIDS Abstract
Maria Divina S. Paraguas et al.
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 -BACKBONE COLORING NUMBERS OF SPLIT GRAPHS WITH TREE BACKBONES Abstract   PDF
A.N.M. Salman
 
Vol 1, No 1 (2005): ICMSA 2005 BARGAINING GAME AND EQUITY SHARING SYSTEM IN EMPLOYMENT PROBLEM Abstract
Anton Abdulbasah Kamil
 
Vol 1, No 1 (2005): ICMSA 2005 COMBUSTION MODELING OF GASOLINE TWO-STROKE LINEAR ENGINE BY THE MODIFIED WEIBE FUNCTION Abstract
Tulus et al.
 
Vol 1, No 1 (2005): ICMSA 2005 DESIGN OF REDUCED-ORDER u-CONTROLLER FOR FLEXIBLE STRUCTURES Abstract
Roberd Saragih et al.
 
Vol 1, No 1 (2005): ICMSA 2005 DETERMINING INITIAL ASSIGNMENT FOR SOLVING QUADRATIC ASSIGNMENT PROBLEMS Abstract
Elly Rosmaini
 
Vol 2, No 1 (2006): Applied Mathematics EFFECT OF TIME DELAY ON THE TRANSMISSION OF DENGUE FEVER Abstract   PDF
I-Ming Tang
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 EXPONENTS OF PRIMITIVE GRAPHS CONTAINING TWO DISJOINT ODD CYCLES Abstract   PDF
Indra Syahputra
 
Vol 2, No 1 (2006): Applied Mathematics GROUP CLASSIFICATION OF LINEAR SECOND-ORDER DELAY ORDINARY DIFFERENTIAL EQUATION Abstract   PDF
Prapart Pue-on
 
Vol 2, No 1 (2006): Applied Mathematics IMPLEMENTATION OF TWO POINT BLOCK VARIABLE STEPS VARIABLE ORDER CODES FOR SOLVING ORDINARY DIFFERENTIAL EQUATIONS Abstract   Untitled
Zanariah Abdul Majid
 
Vol 1, No 1 (2005): ICMSA 2005 LINEAR EQUATIONS OVER COMMUTATIVE RINGS AND DETERMINANTAL IDEALS Abstract
Elvina Herawaty
 
Vol 1, No 1 (2005): ICMSA 2005 MAXIMAL TEMPORAL AMPLITUDE (MTA) OF TRI-CHROMATIC SIGNALS Abstract
Marwan .
 
Vol 2, No 1 (2006): Applied Mathematics MODELING TSUNAMI RUNUP DUE TO THE ANDAMAN TSUNAMI ALONG BEACHES IN MALAYSIA Abstract   PDF
Teh Su Yean
 
Vol 1, No 1 (2005): ICMSA 2005 MODELLING THE AIDS EPIDEMIC IN MALAYSIA Abstract
Ong Hong Choon
 
Vol 1, No 1 (2005): ICMSA 2005 New Holder - Type Inequalities for the Tracy-Singh and Khatri-Rao Products of Positive Matrices Abstract
Zeyad Abdel Al Ziz Al Zhour
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 NEWTON POLYHEDRA AND ESTIMATION TO EXPONENTIAL SUMS Abstract   PDF
Kamen Ariffin Mohd Atan, J.H Loxton
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 NEWTON POLYHEDRA AND ESTIMATION TO EXPONENTIAL SUMS Abstract   PDF
Kamel Arifin Mohd Atan
 
Vol 2, No 1 (2006): Applied Mathematics NUMERICAL COMPUTATION OF DIFFERENT ASPECTS OF 26 DECEMBER 2004 TSUNAMI ALONG THE PENANG ISLAND USING A CYLINDRICAL POLAR MODEL Abstract   PDF
Md. Fazlul. Karim
 
Vol 2, No 1 (2006): Applied Mathematics NUMERICAL SIMULATIONS OF INDIAN OCEAN TSUNAMI BY TUNA-M2 Abstract   PDF
Cham Kah Loon
 
Vol 1, No 1 (2005): ICMSA 2005 ON EXPONENTS OF PRIMITIVE GRAPHS Abstract
Saib Suwilo
 
Vol 1, No 1 (2005): ICMSA 2005 ON NEWTON-LIKE GUMMEL ITERATIVE SOLUTIONS TO DRIFT- DIFFUSION EQUATIONS Abstract
Ithnin Abdul Jalil et al.
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 ON THE CARDINALITY OF THE SET OF SOLUTIONS TO CONGRUENCE EQUATION ASSOCIATED WITH QUINTIC FORM Abstract   PDF
Siti Hasana Sapar
 
Vol 1, No 1 (2005): ICMSA 2005 ON THE THEORY OF DIOPHANTINE APPROXIMATIONS AND CONTINUED FRACTIONS EXPANSION Abstract
Hailiza Kamarul Haili
 
Vol 1, No 1 (2005): ICMSA 2005 OPTIMIZATION MODELS FOR COMMUNICATION NETWORK DESIGN Abstract
Iryanto et al.
 
Vol 1, No 1 (2005): ICMSA 2005 REEVALUATING TEACHING STRATEGIES IN MATHEMATICS AND STATISTICS !N SECONDARY SCHOOLS Abstract
Mohd Sahar Sauian
 
Vol 1, No 1 (2005): ICMSA 2005 RIGID MOTIONS, REFLECTIONS AND GROUPS Abstract
Rita Desfitri
 
Vol 1, No 1 (2005): ICMSA 2005 SIMULATION OF REDUCTION ORDER MODEL LTNEAR PARAMETER VARYING (LPV) SYSTEMS USING MATLAB SOFTWARE Abstract
Rahma Zuhra
 
Vol 1, No 1 (2005): ICMSA 2005 SLOWLY ROTATING WORMHOLE SOLUTION Abstract
Anuar Alias et al.
 
Vol 1, No 1 (2005): ICMSA 2005 STABILITY IN TWO-STAGE STOCHASTIC INTEGER PROGRAMMING Abstract
Esther Nababan
 
Vol 1, No 1 (2005): ICMSA 2005 STUDY OF NONLINEAR PROGRAM MODELS FOR SOLVING REVENUE MANAGEMENT IN AIRLINE TNDUSTRY Abstract
Siti Rusdiana et al.
 
Vol 2, No 1 (2006): Pure Maths : ICMSA 2006 SYMMETRY ANALYSIS ON Abstract   PDF
Jessada Tanthanuch
 
Vol 1, No 1 (2005): ICMSA 2005 TECHNOLOGY IN MATHEMATICS: STUDENTS PERSPECTIVE Abstract
Mohd Sulhi bin Azman
 
Vol 1, No 1 (2005): ICMSA 2005 THE DOWNSIDE RISK OPTIMAL PORTFOLIO SELECTION PROBLEM Abstract
Anton Abdulbasah kamil et al.
 
Vol 1, No 1 (2005): ICMSA 2005 THE DYNAMIC BEHAVIORS OF RBC, EPO AND OXYGEN WITH TIME DELAY Abstract
Kancana Kumnungkit et al.
 
Vol 1, No 1 (2005): ICMSA 2005 THE EXPONENT SET OF COMPLETE ASYMMETRIC 2-DIGRAPHS Abstract
Saib Suwilo
 
Vol 1, No 1 (2005): ICMSA 2005 THE QUADRATIC ASSIGNMENT PROBLEM : SOME NEW RESULT AND GENERALIZATION Abstract
Faiz Ahyaningish et al.
 
Vol 1, No 1 (2005): ICMSA 2005 THE RELIABILITY AND CONSTRUCT VALIDITY OF SCORES ON THE ATTITUDES TOWARD PROBLEM SOLVING SCALE Abstract
Sabri Ahmad et al.
 
Vol 2, No 1 (2006): Applied Mathematics VARIABLE ORDER VARIABLE STEPSIZE ALGORITHM FOR THE NUMERICAL SOLUTION OF DELAY DIFFERENTIAL EQUATIONS IN DIVIDED DIFFERENCE FORM Abstract   Untitled
Fuziyah bt Ishak
 
Vol 1, No 1 (2005): ICMSA 2005 WHY DID IRANIAN GIRLS PERFORM BETTER THAN BOYS IN MATHEMATICS? Abstract
Ali Reza Kiamanesh
 
1 - 46 of 46 Items